# SDR FDEA201309232290

- Difficulty date: September 23, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 38,201 hours, 13,942 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Gouged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL AFT FACE GOUGED 10 INCHES TO THE RT OF LIGHT SWITCH.  FOUND TO BE OUT OF LIMITS IAW SRM 53-80-08 FIG. 101 DETAIL IX, REPAIRED FIREWALL IAW SRM 53-80-08 FIG. 201 REPAIR 2, CAT. "A" MAJOR REPAIR.
